# SDR USAA2010081891705

- Difficulty date: August 8, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 70,996 hours, 48,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6549574U11
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C20 - MAJOR REPAIR - ATTACH FITTING CORRODED STA 1016 BETWEEN S27R AND S27L.  REPLACED ATTACH FITTING AT BS 1016 BETWEEN S27R AND S27L IAW B737 SRM 51-40-02.
